Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have hypertension, sweats, itching, swollen abdomen, pain under rib. Have tachycardia. Want guidance

Hi, I am 50 years old, severe hypertension, sweats, itching skin, swollen abdomen, pain under left rib. Now having tachycardia , weakness and sleeping a lot. I have some kind of surges of high BP, shakes, weakness, then urinate several times in an hour. I am so sick I can barely function. I have been tested for pheo in the past due to adrenal adenoma . Told non-functioning. I burn under the skin of my upper abdomen, shake, nausea, severely agitated and have been on arrythymia meds, beta blocker , lisinopril, thyroidectomy in 2010 for multinodular goiter and hashimotos. I am sure I am in adrenal crisis and pheo is being missed or carcinoid syndrome. The docs are just pushing me aside and I know if something is not done fast, I will not be here much longer. Please help me with guidance. I am too sick to make it to Mayo Clinic now. I do not have the energy to hardly get out of bed. Thank you kindly.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Thanks for your question

Your symptoms and signs are suggestive of cushing's syndrome or cushing's disease. Kindly consult an endocrinologist.

Get serum electrolytes done, esp serum potassium and sodium

If you are taking tab cordarone then consult your doctor to change that

Hope that answers your question
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor